Siberian Mathematical Journal

, Volume 25, Issue 6, pp 955–958 | Cite as

Mean convergence of solutions of systems with a small matrix attached to the derivative

  • V. P. Skripnik
Article
  • 11 Downloads

Keywords

Small Matrix 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    V. P. Skripnik, “Singular systems and a small parameter in the highest derivative,” Mat. Sb.,65, No. 3, 338–356 (1964).Google Scholar
  2. 2.
    V. P. Skripnik, “Singular systems and a small parameter in the derivative,” Differents. Uravn.,16, No. 3, 454–461 (1980).Google Scholar
  3. 3.
    A. N. Tikhonov, “Systems containing small parameters in the higher derivatives,” Mat. Sb.,31, No. 3, 575–586 (1952).Google Scholar
  4. 4.
    A. B. Vasil'eva and V. F. Butuzov, Asymptotic Expansions of Solutions of Singularly Perturbed Equations [in Russian], Nauka, Moscow (1973).Google Scholar
  5. 5.
    I. S. Gradshtein, “Application of the stability theory of A. M. Lyapunov to the theory of differential equations with small multipliers in the derivatives,” Dokl. Akad. Nauk SSSR,82, No. 1, 5–8 (1952).Google Scholar
  6. 6.
    S. G. Krein and K. I. Chernyshov, “The behavior of solutions of general linear systems meromorphically dependent on a small parameter,” Dokl. Akad. Nauk SSSR,260, No. 3, 530–535 (1981).Google Scholar

Copyright information

© Plenum Publishing Corporation 1985

Authors and Affiliations

  • V. P. Skripnik

There are no affiliations available

Personalised recommendations